MathSciNet Relay Station
MathSciNet bibliographic data
MR2814991 22F05 (17B10 57S15)
Styrt, O. G. On the orbit space of a three-dimensional simple compact linear Lie group. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2010, no. 6, 51--52; translation in Moscow Univ. Math. Bull. 65 (2010), no. 6, 255–256
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement